# SDR COMA2011112990036

- Difficulty date: November 26, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 9,982 hours, 6,227 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO HOU RECEIVED FLAPS FAIL CAUTION MSG. EMERGENCY DECLARED, A/C LANDED SAFELY.
RESET SFECU, OPS CHECK GOOD.
